# SDR ASAA2023092445257

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 4,881 hours, 1,447 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Insert
- Part number: NAS11303L10D
- Condition: Damaged
- Location: #2 Engine Hpsov
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HIGH PRESSURE SHUTOFF VALVE LOCKOUT INOP (HEILCOIL DAMAGE). GROUNDED - YES. CW EA MAX-36EA-25932 MAX HIGH PRESSURE SHUTOFF VALVE MANUAL LOCK HELICOIL INSERT INSHOP REPAIR. OK FOR SERVICE.
